# SDR ABXR2018021400129

- Difficulty date: February 14, 2018
- Submitted: February 14, 2018
- Operation: General aviation
- Aircraft: N319CM
- Make and model: Boeing 767338
- Aircraft serial: 24407
- Aircraft time: 86,935 hours, 31,883 cycles
- System (JASC): 5280 · Landing Gear Doors
- Part: Retainer
- Condition: Corroded
- Location: Bs 287
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NLG WW AFT DOOR SEAL RETAINER IS CORRODED AND DAMAGED.
